# SDR SWAA2018020719523

- Difficulty date: January 23, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 19,948 hours, 8,517 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 411A2212
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CEILING EMERGENCY LIGHT LENS LOOSE AT ROW 6.  R&R LIGHT IAW AMM.
